# SDR DL757070083

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3420
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CURRENT HMV, THE CRADLE SHORING INSTALLED AT FS 520 CAUSED TWO DENTS IN THE AIRCRAFT SKIN.  ONE DENT IS LOCATED JUST ABOVE S-23R AND THE SECOND DENT IS JUST BELOW S-24R.  THE DENTS WERE TRIMMED OUT AND WERE REPAIRED WITH A SINGLE DOUBLER PER ER/A 459969-14.
